advertisement
Question
Posted by: Saartjie | 2005/11/23

Shiverings

I am 32 years old and quit healthy. Not really overweight. My problem is that I sometimes get heart pulsifications and my hands shiver. I have been to a GP and he referred me to get tests done on my pituary gald. The results showed that there is a problem in the sense that the gland is very much overactive. I have revieved pills for this. My question is that I am afraid that these pills will make me gain weight and of course I will not want that to happen. Is there maybe ny other cure or some other reason for my simptomes?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It doesn't sound to me in the least like anything wrong with the pituitary gland, so I have no idea what they may have found or what the pills you are taking, might be. Simple Anxiety Disorder, perhaps Panic Disorder, causes a racing fast pulse rate, and trembling of the hands, VERY COMMONLY< and can be helped by simple calming medication and by CBT counselling, if available.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement